# SDR TWAA9913608

- Difficulty date: September 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9413T
- Make and model: Doug DC-9-83
- Aircraft serial: 53188
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 408822101
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS WERE INOPERATIVE AT ROWS 3, 5, 19, 21, AND 22.  REPLACED THE LAMP, MFG PN 1315,  FOR  ROWS 3 AND 5, AND REPLACED THE BATTERY FOR REMAINING ROWS.  CHECK-C 8-11-99 MCI.
